American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20J10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Haynes Miller. The Sullivan conjecture. Bull. Amer. Math. Soc. 9 (1983) 75-78. MR 699318.
Abstract, references, and article information   
View Article: PDF

[2] Charles H. Giffen. Schur homotopy of the simplest group. Bull. Amer. Math. Soc. 80 (1974) 957-960. MR 0365565.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1